IEEE - Institute of Electrical and Electronics Engineers, Inc. - A fault-tolerant adaptive and minimal routing approach in n-D meshes

Proceedings of the 2000 International Conference on Parallel Processing

Author(s): Jie Wu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Toronto, Ontario, Canada, Canada
Conference Date: 21 August 2000
Page(s): 431 - 438
ISBN (Paper): 0-7695-0768-9
ISSN (Paper): 0190-3918
DOI: 10.1109/ICPP.2000.876159
Regular:

In this paper a sufficient condition is given for minimal routing in n-dimensional (n-D) meshes with faulty nodes contained in a set of disjoint fault regions. It is based on an early work of the... View More

Advertisement